EconPapers    
Economics at your fingertips  
 

Longtime behavior for the occupation time process of a super-Brownian motion with random immigration

Wenming Hong

Stochastic Processes and their Applications, 2002, vol. 102, issue 1, 43-62

Abstract: Longtime behavior for the occupation time of a super-Brownian motion with immigration governed by the trajectory of another super-Brownian motion is considered. Central limit theorems are obtained for dimensions d[greater-or-equal, slanted]3 that lead to some Gaussian random fields: for 3[less-than-or-equals, slant]d[less-than-or-equals, slant]5, the field is spatially uniform, which is caused by the randomness of the immigration branching; for d[greater-or-equal, slanted]7, the covariance of the limit field is given by the potential operator of the Brownian motion, which is caused by the randomness of the underlying branching; and for d=6, the limit field involves a mixture of the two kinds of fluctuations. Some extensions are made in higher dimensions. An ergodic theorem is proved as well for dimension d=2, which is characterized by an evolution equation.

Keywords: Super-Brownian; motion; Random; immigration; Central; limit; theorem; Ergodic; theorem; Evolution; equation (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00158-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:102:y:2002:i:1:p:43-62

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:102:y:2002:i:1:p:43-62